# SDR 2014FA0000506

- Difficulty date: August 26, 2014
- Submitted: August 26, 2014
- Operation: General aviation
- Aircraft: N82SR
- Make and model: Braero BAE125800A
- Aircraft serial: 258026
- Aircraft time: 12,384 hours, 8,736 cycles
- Engine: Garrtt TFE7315R
- Engine time: 12,244 hours, 8,395 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Failed
- Location: Rt Mlg
- Part time: 12,384 hours, 8,736 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

FAILURE OF RT MLG INDICATION WHEN GEAR SELECTED DOWN FOR LANDING.
